# SDR C2XA09RI094

- Difficulty date: May 8, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 22,530 hours, 16,998 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0692
- Condition: Defective
- Location: Cockpit
- Part time: 15,961 hours, 12,218 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2724 - EWR - FLIGHT CREW REPORTED LANDING GEAR AIR GROUND FAILURE INDICATION ON EICAS AFTER TAKEOFF AND THE LANDING GEAR LEVER LOCKED IN THE DOWN POSITION.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED LANDING GEAR CONTROL LEVER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
